# SDR AALA20111212MIA05

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 81,463 hours, 12,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT AT TRAILING EDGE INOPERATIVE.  REPLACED LAMP FOR LEFT OVERWING EMERGENCY LIGHT AT TRAILING EDGE OF FLAP.  OPS CHECK NORMAL.
